De Giorgi’s Theorem, for a Class of Strongly Degenerate Elliptic Equations

Bruno Franchi; Ermanno Lanconelli

Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti (1982)

  • Volume: 72, Issue: 5, page 273-277
  • ISSN: 0392-7881

How to cite

top

Franchi, Bruno, and Lanconelli, Ermanno. "De Giorgi’s Theorem, for a Class of Strongly Degenerate Elliptic Equations." Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti 72.5 (1982): 273-277. <http://eudml.org/doc/288694>.

@article{Franchi1982,
author = {Franchi, Bruno, Lanconelli, Ermanno},
journal = {Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti},
language = {eng},
month = {5},
number = {5},
pages = {273-277},
publisher = {Accademia Nazionale dei Lincei},
title = {De Giorgi’s Theorem, for a Class of Strongly Degenerate Elliptic Equations},
url = {http://eudml.org/doc/288694},
volume = {72},
year = {1982},
}

TY - JOUR
AU - Franchi, Bruno
AU - Lanconelli, Ermanno
TI - De Giorgi’s Theorem, for a Class of Strongly Degenerate Elliptic Equations
JO - Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti
DA - 1982/5//
PB - Accademia Nazionale dei Lincei
VL - 72
IS - 5
SP - 273
EP - 277
LA - eng
UR - http://eudml.org/doc/288694
ER -

References

top
  1. Avantaggiati, A. (1976) - Spazi di Sobolev con peso ed alcune applicazioni, «Boll. Un. Mat. Ital.», 13-A, 1-52. Zbl0355.46016
  2. Coifman, R.R. and Weiss, G. (1971) - Analyse Harmonique Non-Commutative sur Certains Espaces Homogènes, Springer, Berlin-Heidelberg-New York. Zbl0224.43006
  3. De Giorgi, E. (1957) - Sulla differenziabilità e l'analiticità delle estremali degli integrali multipli regolari, «Mem. Accad. Sci. Torino Cl. Sci. Fis. Natur.», 3 (3), 25-43. Zbl0084.31901
  4. Fefferman, C. and Phong, D. (1981) - Pseudo-Differential Operators with Positive Symbols, Séminaire Goulaouic-Meyer-Schwartz, n° 23. 
  5. Fefferman, C. and Phong, D. (1981) - Subelliptic Eigenvalue Problems, preprint. 
  6. Gilbarg, D. and Trudinger, N.S. (1977) - Elliptic Partial Differential Equations of Second Order, Springer, Berlin-Heidelberg-New York. 
  7. Hermann, R. (1968) - Differential Geometry and the Calculus of Variations, Academic Press, New York and London. Zbl0219.49023
  8. Hormander, L. (1967) - Hypoelliptic Second-Order Differential Equations, «Acta Math.», 119, 147-171. Zbl0156.10701
  9. John, F. and Nirenberg, L. (1961) - On Functions of Boundel Mean Oscillation, «Comm. Pure Appl. Math.», 14, 147-171. 
  10. Kolodii, I.M. (1971) - Certain Properties of Generalized Solutions of Degenerate Elliptic Equations, «Dokl. Akad. Nauk SSSR», 197, 268-270 = «Soviet Math. Dokl.», 197, 432-435. 
  11. Kolodii, I.M. (1975) - Qualitative Properties of the Generalized Solutions of Degenerate Elliptic Equations, «Ukrain. Mat. Ž.», 27, 320-328 = «Ukrainian Math. J.», 27, 256-263. 
  12. Moser, J. (1960) - A New Proof of De Giorgi's Theorem Concerning the Regularity Problem for Elliptic Differential Equations, «Comm. Pure Appl. Math.», 13, 457-468. Zbl0111.09301
  13. Murthy, M.K.V. and Stampacchia, G. (1968) - Boundary Value Problems for Some Degenerate-Elliptic Operators, «Ann. Mat. Pura Appl.», 80 (4), 1-122. Zbl0185.19201
  14. Nagel, A., Stein, E.M. and Wainger, S. (1981) - Boundary Behavior of Functions Holomorphic in Domains of Finite Type, «Proc. Nat. Acad. Sci. USA», 78, 6596-6598. Zbl0517.32002
  15. Nash, J. (1958) - Continuity of Solutions of Parabolic and Elliptic Equations, «Amer. J. Math.», 80, 931-954. Zbl0096.06902
  16. Sussmann, H.J. (1973) - Orbits of Families of Vector Fields and Integrability of Distributions, «Trans. Amer. Math. Soc.», 180, 931-954. 
  17. Triebel, H. (1978) - Interpolation Theory, Function Spaces, Differential Operators, North Holland, Amsterdam. 
  18. Trudinger, N.S. (1973) - Linear Elliptic Operators with Measurable Coefficients, «Ann. Scuola Norm. Sup. Pisa», 27 (3), 265-308. 
  19. Fabes, E.B., Kenig, C.E. and Serapioni, R.P. (1982) - The Local Regularity of solutions of Degenerate Elliptic Equations, «Comm. Partial Differential Equations», 7, 77-116. Zbl0498.35042

NotesEmbed ?

top

You must be logged in to post comments.